| Model Number |
CD2211-36Q |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the device was at elective replacement indicator (eri) level during an in clinic follow-up.Premature battery depletion was suspected.The device was explanted and replaced to resolve the event and the patient was in stable condition.
Additional Manufacturer Narrative
The reported field event of premature battery depletion could not be confirmed.A longevity calculation was performed and the battery depletion was revealed to be normal based on the device usage.The telemetry, impedance, sensing, pacing, and high voltage (hv) output functions of the device were tested and found to be normal.